# SDR MASA2009010600012

- Difficulty date: January 6, 2009
- Submitted: January 7, 2009
- Operation: Air carrier
- Aircraft: N929LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15029
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Winglet
- Part number: CC6701535235
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERMANENT REPAIR TO RT WINGLET TIP FAIRING DUE TO LIGHTNING STRIKE DAMAGE.
